# SDR ABXA020008

- Difficulty date: June 28, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 66,680 hours, 63,490 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 4TL6
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN CENTER FORWARD BOOST PUMP WAS TURNED ON, SPARKS CAME OUT OF THE PANEL AND TWO CIRCUIT BREAKERS TRIPPED.REPLACED THE FORWARD CENTER BOOST PUMP ON/OFF SWITCH.
